وفر 25%

Advil ibuprofen 200mg for pain reliever and fever reducer – 50 tablets

(18 customer reviews)

225,00 EGP

  • Advil ibuprofen 200mg reduces fever and minor aches and pains caused by a common cold or flu.
  • Relieve pain caused by a variety of conditions such as headaches, dental pain, menstrual cramps, muscle aches, or arthritis.
  • Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID).
  • Works by blocking your body’s production of certain natural substances that cause inflammation.
  • Help you decrease swelling, pain, or fever.
  • Package content: 50 tablets.
Buy using WhatsApp

Advil ibuprofen 200mg has provided safe, effective pain relief for over 35 years. If you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing’s stronger when used as a pain reliever and fever reducer. It features a nonsteroidal anti-inflammatory drug.

Advil ibuprofen price in Egypt 2023

At Beauty Expert, Advil price is available for purchase for just 225 EGP per packet.

Ibuprofen uses

Advil ibuprofen 200mg for pain reliever and fever reducer
Advil ibuprofen 200mg for pain reliever and fever reducer

Advil dosage 200 mg

  • For 12 years of age and older, take 1 tablet every 4 to 6 hours while symptoms persist.
  • If pain or fever does not respond to 1 tablet, 2 may be used.
  • Do not exceed 6 tablets in 24 hours unless directed by a doctor.
Advil ibuprofen 200mg dosage
Advil ibuprofen 200mg dosage

Advil ibuprofen 200mg ingredients

Active ingredient:

200 mg Ibuprofen.
Inactive Ingredients:

  • Acetylated monoglycerides.
  • Colloidal silicon dioxide.
  • Corn starch.
  • Croscarmellose sodium.
  • Methylparaben.
  • Microcrystalline cellulose.
  • Pharmaceutical glaze.
  • Pharmaceutical ink.
  • Povidone.
  • Pregelatinized starch.
  • Propylparaben.
  • Sodium benzoate.
  • Sodium lauryl sulfate.
  • Stearic acid.
  • Sucrose.
  • Synthetic iron oxide.
  • Titanium dioxide.

You may also like Panadol cold and Flu Night Relief

Advil side effects

Ibuprofen tablets may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

  • Hives.
  • Facial swelling.
  • Asthma (wheezing).
  • Shock.
  • Skin reddening.
  • Rash.
  • Blisters.

You may also like Goodsense aspirin 81mg pain reliever

Advil tablets warnings

  • Read all warnings and directions before use advil ibuprofen 200mg.
  • Ibuprofen medicine is indicated for adults and children ages 12 and older.
  • Ask a doctor before giving to children under the age of 12.
  • Do not take more than 6 tablets in 24 hours unless instructed to do so by a doctor.
  • Advil medicine contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin.
  • Do not use ibuprofen tablets 200mg if you have had previous or subsequent heart surgery.
  • Consult a doctor before use advil tablets if you have stomach bleeding.
  • Tell your doctor or pharmacist before use if you are under a doctor’s care for any serious condition.
  • In case of overdose, get medical help or contact a Poison Control Center right away.
  • When using this product, take with food or milk if stomach upset occurs.
  • If you are pregnant or breast-feeding, ask a health professional before use.
  • Keep out of reach of children.

You may also like Panadol for period pain tablets

Frequently asked questions about advil ibuprofen 200mg

Is ibuprofen good for headaches?

Ibuprofen is an effective treatment for acute migraine headaches, providing pain relief in about half of sufferers, but complete relief from pain and associated symptoms for only a minority.

Is ibuprofen a painkiller?

Ibuprofen is a painkiller available over the counter without a prescription. It’s one of a group of painkillers called non-steroidal anti-inflammatory drugs (NSAIDs) and can be used to: ease mild to moderate pain such as toothache, migraine, and period pain.

Is ibuprofen a fever reducer?

Ibuprofen is a non-steroid, anti-inflammatory. In other words, it reduces inflammation and pain in the body, and it can also be used as a fever reducer.

Is ibuprofen good for inflammation?

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) used to treat mild to moderate pain, and helps to relieve symptoms of arthritis (osteoarthritis, rheumatoid arthritis, or juvenile arthritis), such as inflammation, swelling, stiffness, and joint pain.

Does advil have acetaminophen?

Advil is the common pain reliever. It can help alleviate a child’s discomfort, the active ingredient in each drug is different.

Frequently asked questions about Advil ibuprofen 200mg
Frequently asked questions about Advil ibuprofen 200mg

Ask about our Advil ibuprofen 200mg offers at a special price and enjoy our best offers at Beauty Expert, by contacting us on the following numbers:

01007224868 || 01064496005

18 reviews for Advil ibuprofen 200mg for pain reliever and fever reducer – 50 tablets

  1. Dahlia Hamdy (verified owner)

    من اول 5 ايام حاسه بالفرق و المنتج اصلي زي ما كنت عايزاه

  2. Amal (verified owner)

    نتيجه المنتج رهييبه معايا و دايما بثق فيكوا

  3. Emaduldin Seyam (verified owner)

    المنتج وصل في المعاد اللي بلغوتني بيه و من احسن الشركات اللي اتعاملت معاها

  4. مى حمود (verified owner)

    منتج هايل وخصوصا الاصدار الجديد منه

  5. ريم مصطفي (verified owner)

    الشحن أتاخر يوم

  6. الين حسن (verified owner)

    الشحن أتاخر يوم

  7. احمد الحربي (verified owner)

    من اكتر الاماكن اللى كنت مرتاحه وانا بتعامل معاها

  8. ابرهيم احمد (verified owner)

    المنتج وصل في المعاد اللي بلغوتني بيه و من احسن الشركات اللي اتعاملت معاها

  9. Mohamed Ebrahim (verified owner)

    حابب اشكرك على سرعة الاوردر جالي في نفس اليوم والمندوب محترم جدا ربنا يباركلك

  10. هند ابراهيم (verified owner)

    من المنتجات اللي اتبسطت بيها ونتيجتها كويسه جدا

  11. محمد عبد النعيم عرب (verified owner)

    والله انا اتبسط اوي بصراحه فا شكرا ليكم

  12. محمود عبدالمولى (verified owner)

    فيه تأخير في الرد

  13. أميمة ابوزيد (verified owner)

    الاصدار الاحدث منه بجد تحفه

  14. Mohammad Elbanna (verified owner)

    كتير ممتازة الجودة رائعة المكونات جيدة الكمية تكفي فترة طويلة

  15. Amera Hammad (verified owner)

    من افضل الشركات اللي اتعاملت معاها و مش هتعامل غير معاكوا عشان فعلا منتجاتكوا اصليه و كلها فاعليتها حلوه

  16. مختار ابراهيم (verified owner)

    الشحن أتاخر يوم

  17. كريستينا ثروت (verified owner)

    انا عندي باقي من الشهر اللي فات فا قوليلي اخد ايه معاه الشهر ده وابعتهولي

  18. Safa Talal (verified owner)

    نتيجته وضحت معايا من اول أسبوع بصراحه

Add a review

You may also like…

Shopping Cart
Call Now Button